# SDR BIGA20170821001

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N107BH
- Make and model: Casa C212CC
- Aircraft serial: 165
- Aircraft time: 13,976 hours, 17,416 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 8868761
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

THE PILOT REPORTED AN OIL LEAK AND FLUCTUATING OIL PRESSURE ON THE RIGHT ENGINE.  MAINTENANCE FOUND THE ENGINE 4 QTS LOW ON OIL, CLEANED ENGINE AND COWLINGS, AND SERVICED ENGINE OIL.  THE ENGINE WAS MOTORED AND A THE OIL LEAK WAS LOCATED ON THE .125 INCH STAINLESS STEEL LINE FROM THE GOVERNOR TO THE PROP PITCH CONTROL.  THE LINE WAS CRACKED AROUND THE CIRCUMFERENCE AT THE BASE OF THE FLARE.  THE LINE WAS REPLACED WITH A SERVICEABLE LINE AND ENGINE WAS RUN UP, LEAK CHECKED AND RETURNED TO SERVICE.  THE STAINLESS 1/8 INCH LINE IS SHORT AND ACCESS TO IT IS LIMITED.  IF THE GOVERNOR AND PROP PITCH CONTROL FITTINGS ARE NOT PROPERLY ALIGNED IT IS POSSIBLE TO PRE-LOAD IT MAKING IT SUSCEPTIBLE TO A STRESS FRACTURE.
